I don;t know much about it except I dated somebody on it and he was different.... I would suggest looking it up on the net and see what the side effects are. I am clean from booze and crack for 6 months and I know I had to stop everything in order to have a clear head and start doing work on myself. After I quit drugs I found that it was my way of thinking what was really wrong with me!.I go to a counselor and do a 12 step program. All the best.
Seroquel is an antipsychotic and is EXTREMELY sedating, especially at that dose. It comes in 25, 100, 200, 300, and 400 mg stengths. 25 mg is enough to put most people to sleep, so taking 300 mg is unnecessary. However, it can cause agitation, so watch out and be careful. And no, it is in no way related to Norco or any other narcotic.
Thank you for the response. This seroquel would be a one time thing for me, just want to get through this night is all...I did take it an hour ago and I am not feeling anything...I was hoping it would knock me out and help me sleep through these chills.
Thank you so much Ben, that helps a lot...I took it an hour ago and I still feel the same...I think it is a few years past expiration too, so maybe thats why...I just want to get through this first night without norcos...my skin feels like its crawling with chills..ughhh.
seroquel(the chemical name-quetipine) is an atypical anti-psychotic, so in layman terms its a drug mainly used for ppl with schizophrenia, bi-polar disorder, manic episodes, and other mental disorders, but sometimes used off-label as a sleep aid. it has a very very low abuse liability and addiction potential thats why a lot of therapist try patients asking for meds for insomnia or anxiety during the night to try and take seroquel first cuz its less likely to be abused, it has no recreational effects. it just makes u feel like zombie, emotionally numb, and knock you out. now ive taken around 300 mgs ,a little higher dose as well, and less amounts too a few times, and a couple times it made me just go to sleep the other times it didnt help me sleep and just made me feel like a zombie not fun or relaxing...during wds it really doesnt aid in the wd process the only thing it may do is make you stay alseep but thats about all..but everyone reacts differentlly to drugs so you never know
Seroquel was originally used in higher dose as an anti psychotic medication......later found to be effective sedative in lower doses (100mg? check dose out..) - - - - - - -
Thanks to everyone for your responses...I ended up taking the seroquel 300 and it didn't aid in withdrawal at all, and yes it did make me feel like a zombie, I still feel like one this morning...I was just hoping it would knock me out to the point of avoiding some withdrawal. It felt like my head was asleep but I could feel the violent jerking, chills, shakes, etc all night...I couldn't get out of bed until almost noon and I'm ready to go back to bed! Anyway, thanks again.
seroquel saved me during detox, but i was very agressive and needed the sedation
if you want/need detox comfort meds, please see a doctor, that was really dump to take an anti-psyc without consulting someone
there are several madications approved for use during detox, seroquel is one of the drugs that is approved for opiate detox, NOT at that dose
you are not going to sleep for a few days, suck it up and rent some movies
after 4 days you can try trazadone to help you sleep (get a prescription from a doctor)
but that first week, no one sleeps
you can do this
no matter what , do not give up
these symptoms will pass, and soon you will know freedom
I have taken the seroquel, I use it for sleep. I have also taken it during WD.
You can not take a whole pill and think you can still function. I would take 1/4 of a 25mg and at most it would make me sleepy, and I could get some much needed rest. Be careful.
Good LORD! I sure hope you didn't take that Seroquel. Never mind the fact that you can't just know that a pill might knock you out and have that make it all good, or that there are side effects that have to be monitored for on that med., or any other myriad number of reasons, but how could you even THINK of taking a pill that your sis "found". I realize that you probably mean that she had one she didn't realize until she saw it, but still....That means it's HERS? Or is it not EVEN hers? It's CERTAINLY not YOURS. I'm not tryin' to spank you here or anything, but that's just SO not a wise thing to do. I'm ASSUMING you have no medical conditions at all? You're not on any other medications at all? I sure hope not, because there ARE conditions that taking this med would be contraindicated in, and there are drug-drug interactions that should be avoided. What if something happened to you and you wind up in an ER? The ER would call your physician and he or she would not know you're on this medication and so they may give you something you shouldn't have in conjunction with it, or see a sign in you that they attribute to something else, without a thought to it being this medication's effect.
Look people, I know that w/d *****. I've been there. I'm not saying I'm perfect either, but taking a medication to TRY to lessen w/d symptoms, that's not even YOURS? You just should not do this. Please people, do NOT take a medication that someone "finds" and hands you saying that it did this or that for them. It's just not always that simple.
I DO hope you're ok, and I'm sure you probably are...thank the stars man.
Hey, sorry, didn't mean to freak you or anyone else out...I did take it, it did knock me out even though I could still feel all the withdrawals...it did last all day the next day, was in bed till 5:30pm, then I went to bed around midnight...I am OK now...I actually feel fine today. My sister actually found some pills from a while ago, and her and her friends have taken them before and been ok, basically just knocked them out...no, I do not have any other medical problems nor was I on any other medications. I didn't realize that was such a high dose, I was doing some internet research..guess not very well, but it seemed like that was a standard dose. I did pray that I would be ok..lesson learned, will never ever touch that stuff again, didn't enjoy it one bit, and didn't even help with w/d. So sorry for freaking everyone out, I'm ok.
Hi! Seroquel, in my opinion, is Satan's drug of choice! 300mg is a pretty high dose, but my doctor told me that the higher doses produce more of a mood stabilizing effect and the lower doses are a lot more sedating. He wanted me to take 200mg to start with, so it's not unreasonable to take 300mg. It's a very strange medication and I personally hated how I felt when I took it. I tried it about 3 times and it was awful!
Some people's responses here are pretty harsh... especially since you're just looking for support and trying really hard to get through this. You've made it pretty well so far! Keep on going, my friend! As they say in "Waterboy," "You can do it!"
I was reading some posts about tussenix cough syrup. I was wondering if anyone has had an issue with this med. What makes it such a good "high". When I take it, I feel even better than I did on coke. Also, my daughters take it one for sure for her asthma.
I am not so worried about her, she hates the taste and I can barely get a small spoonful down her. here is what I have to say....LOVE IT!!! I think it is even better than an oxy. When I was reading the old posts, I was amazed about how much of this med people are taking. It does amaze me that they can get the huge amount of it. Even if you were to write a stolen script,it is sooo very expensive. At least 100-200 a bottle.
I am not asking where people get it from so I can then get it, I am just really curious as to how it happens.
what would happen if i were to take 50mg seroquel by putting it under my tongue and letting it disolve? i know someone who would put meds under their tongue, and they said it would hit them a lot faster but wouldnt last as long. anyone know anything?